MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLFLEX BILIARY; BILIARY STENT SYSTEM FOR BENIGN STRICTURES

BOSTON SCIENTIFIC CORPORATION WALLFLEX BILIARY; BILIARY STENT SYSTEM FOR BENIGN STRICTURES
Model Number M00570370
Medical Device Problem Codes Difficult to Remove (1528); Material Integrity Problem (2978); Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a1502 captures the reportable event of stent positioning issue.Imdrf device code a150207 captures the reportable event of delivery system difficult to remove.
 
Event or Problem Description
It was reported to boston scientific corporation that a wallflex biliary fully covered rmv stent was implanted in the biliary tree to treat a 3cm tumor during an endoscopic retrograde cholangiopancreatography (ercp) with stent placement procedure performed on (b)(6) 2024.The patient's anatomy was tortuous and was not dilated prior to stent placement.During the procedure, the stent was able to be deployed; however, when the physician pulled out the delivery system, the stent started to dislodge.Subsequently, the nurse tried to resheath the catheter while pulling on the delivery system; however, the stent moved out of its location.The physician then pulled the delivery system and it was eventually removed.The stent was implanted but it was hanging more in the duodenum than what was planned, and the catheter was noted to have been damaged.The procedure was completed with this device.There were no patient complications reported as a result of this event.

Brand Name
WALLFLEX BILIARY
Common Device Name
BILIARY STENT SYSTEM FOR BENIGN STRICTURES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key19822691
Report Number3005099803-2024-03514
Device Sequence Number15619703
Product Code PNB
UDI-Device Identifier08714729953180
UDI-Public08714729953180
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
DEN150040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/26/2026
Device Model NumberM00570370
Device Catalogue Number7037
Device Lot Number0033909310
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2024
Initial Report FDA Received Date07/24/2024
Date Device Manufactured04/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown